# SDR DALA2019022701254

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE WEB FROM STA Y=655 TO Y=715 LH SIDE AT PAX CABIN. NRC 00141: CUSP MEMBRANE WEB FROM STA Y=655 TO Y=715 LH SIDE AT PAX CABIN WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 FIG 225 SHEET 5 AND 51-41-02-0G. (LP #0961393)
